https://www.staples-3p.com/s7/is/image/Staples/m005958743_sc7
Excedrin Migraine Pain Reliever Caplets, 300 Count (3933)
$53.99
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • 300-Caplet bottle of Excedrin for Migraines, with Acetaminophen, Aspirin and Caffeine
  • Pain Reliever / Pain Reliever Aid
  • Perfect for the office first aid kit
MADE IN AMERICA

Excedrin Migraine Pain Reliever Caplets, 300 Count (3933)

Item #: 2678408Model #: 225-00046
$53.99
Ordering this regularly? Get FREE, fast delivery when you subscribe. Learn more

Free Returns

Online. In store. Always free.

Learn More

Sign in to unlock exclusive deals and picks just for you. sign in
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)~#|#~10681015-FDDE-4AA9-BA450D64D0C2BC99_sc7
Price is $33.99
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Excedrin Migraine Pain Reliever Caplets, 300 Count (3933)~#|#~m005958744_sc7Excedrin Migraine Pain Reliever Caplets, 300 Count (3933)~#|#~m005958743_sc7
Excedrin Migraine Pain Reliever Caplets, 300 Count (3933) is Your Product
Price is $53.99
Halls Menthol Cough Drops, Cherry, 30/Pack (62182/5221-OWN)~#|#~E4DA18D2-1458-4285-82DF9F7149733A82_sc7Halls Menthol Cough Drops, Cherry, 30/Pack (62182/5221-OWN)~#|#~1D2E147F-0B6D-4764-8F450AB03869D318_sc7
Price is $7.39
Price for both
$61.38
  • About this product

    Get rid of those headaches and migraines quickly with these Excedrin caplets. With a mix of acetaminophen, aspirin and caffeine, these pain reliever tablets are a must have for any office first aid kit or home cabinet. 300 capsule-shaped tablets in this resealable bottle. Take 2 capsules with a glass of water and Excedrin Migraine will do the rest!

    • 300-Caplet bottle of Excedrin for Migraines, with Acetaminophen, Aspirin and Caffeine
    • Pain Reliever / Pain Reliever Aid
    • Perfect for the office first aid kit

    Compare similar items

    Product specifications table
    Attributes Excedrin Migraine Pain Reliever Caplets, 300 Count (3933) Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) Alka-Seltzer Original Flavor 325mg Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64038) Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498) Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419)
    Your product
    Price is $53.99
    Reviews
    4.73
    4859
    4.38
    13
    No reviews yet
    4.63
    512
    Delivery Information
    Free delivery by Fri, May 15
    Delivery by Tue, May 12
    Delivery by Tue, May 12
    Delivery by Tue, May 12
    Delivery by Tue, May 12
    Available in my store
    No
    No
    No
    No
    No
    Selling Quantity
    1
    1
    1
    1
    1
    Product Type
    Migraine Pain Reliever Caplets
    Acetaminophen / Ibuprofen Caplets
    Aspirin (NSAID) Tablet
    Acetaminophen Caplet
    Ibuprofen Tablets
    Selling Quantity (UOM)
    Each
    Box
    Box
    Box
    Box
    Active Ingredient(s)
    Acetaminophen, Aspirin, Caffeine
    Acetaminophen, Ibuprofen
    Buffered Aspirin
    Acetaminophen
    Ibuprofen
    Dosage Format
    Caplet
    Caplet
    Tablet
    Caplet
    Caplet
    Symptom Relief
    Relieves headache and migraine pain
    Relieves headache, toothache, menstrual cramp, muscle pain and lower back pain
    Relieves headaches and body aches
    Reduces fever and relieves pain, inflammation, and swelling
    Relieves minor aches and pains
    Number of Pills per Bottle
    300
    Data not available
    Data not available
    Data not available
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart